The Finite-Time Turnpike Phenomenon for Optimal Control Problems: Stabilization by Non-Smooth Tracking Terms

M. Gugat, M. Schuster, E. Zuazua. The Finite-Time Turnpike Phenomenon for Optimal Control Problems: Stabilization by Non-Smooth Tracking Terms, in “Stabilization of Distributed Parameter Systems:…

View More The Finite-Time Turnpike Phenomenon for Optimal Control Problems: Stabilization by Non-Smooth Tracking Terms

Model predictive control with random batch methods for a guiding problem

Ko Dongnam, Zuazua Enrique. Model predictive control with random batch methods for a guiding problem (2021). Math. Models Methods Appl. Sci. Abstract. We model, simulate…

View More Model predictive control with random batch methods for a guiding problem

Internal control for a non-local Schrödinger equation involving the fractional Laplace operator

U. Biccari Internal control for a non-local Schrödinger equation involving the fractional Laplace operator (2021) Abstract: We analyze the interior controllability problem for a nonlocal…

View More Internal control for a non-local Schrödinger equation involving the fractional Laplace operator

Null-controllability of perturbed porous medium gas flow

B. Geshkovski Null-controllability of perturbed porous medium gas flow., ESAIM:COCV, vol. 26, No. 85 (2020). DOI: 10.1051/cocv/2020009 Abstract: In this work, we investigate the null-controllability…

View More Null-controllability of perturbed porous medium gas flow

Control under constraints for multi-dimensional reaction-diffusion monostable and bistable equations

Ruiz-Balet D., Zuazua E.. Control under constraints for multi-dimensional reaction-diffusion monostable and bistable equations. J. Math. Pures Appl, vol. 143, pp. 345-375 (2020) https://doi.org/10.1016/j.matpur.2020.08.006 Abstract.…

View More Control under constraints for multi-dimensional reaction-diffusion monostable and bistable equations

Controllability of a Class of Infinite Dimensional Systems with Age Structure

Maity D., Tucsnak M., Zuazua E. Controllability of a Class of Infinite Dimensional Systems with Age Structure. Control Cybern. Vol. 48 (2020), No. 2, pp.…

View More Controllability of a Class of Infinite Dimensional Systems with Age Structure